Folgen
Sheldy J. Ombrosi
Sheldy J. Ombrosi
Universidad Nacional del Sur & Universidad Complutense de Madrid
Bestätigte E-Mail-Adresse bei ucm.es - Startseite
Titel
Zitiert von
Zitiert von
Jahr
New maximal functions and multiple weights for the multilinear Calderón–Zygmund theory
AK Lerner, S Ombrosi, C Pérez, RH Torres, R Trujillo-González
Advances in Mathematics 220 (4), 1222-1264, 2009
4952009
On pointwise and weighted estimates for commutators of Calderón–Zygmund operators
AK Lerner, S Ombrosi, IP Rivera-Ríos
Advances in Mathematics 319, 153-181, 2017
1262017
A1 bounds for Calderón-Zygmund operators related to a problem of Muckenhoupt and Wheeden
AK Lerner, SJ Ombrosi, C Pérez Moreno
Mathematical Research Letters, 16 (1), 149-156., 2009
1162009
Sharp A1 Bounds for Calderón-Zygmund Operators and the Relationship with a Problem of Muckenhoupt and Wheeden
AK Lerner, S Ombrosi, C Pérez
International Mathematics Research Notices 2008 (9), rnm161-rnm161, 2008
922008
Commutators of singular integrals revisited
AK Lerner, S Ombrosi, IP Rivera‐Ríos
Bulletin of the London Mathematical Society 51 (1), 107-119, 2019
812019
On the A∞ conditions for general bases
J Duoandikoetxea, F Martın-Reyes, S Ombrosi
Math. Z. 282 (3), 955-972, 2016
632016
Proof of an extension of E. Sawyer’s conjecture about weighted mixed weak-type estimates
K Li, S Ombrosi, C Pérez
Mathematische Annalen 374, 907-929, 2019
532019
Extrapolation for multilinear Muckenhoupt classes and applications
K Li, JM Martell, S Ombrosi
Advances in Mathematics 373, 107286, 2020
502020
A boundedness criterion for general maximal operators
AK Lerner, S Ombrosi
Publicacions Matemàtiques, 53-71, 2010
442010
Weak type estimates for singular integrals related to a dual problem of Muckenhoupt–Wheeden
AK Lerner, S Ombrosi, C Pérez
Journal of Fourier analysis and applications 15 (3), 394-403, 2009
372009
Weak weighted inequalities for a dyadic one-sided maximal function in ℝⁿ
S Ombrosi
Proceedings of the American Mathematical Society 133 (6), 1769-1775, 2005
352005
Some remarks on the pointwise sparse domination
AK Lerner, S Ombrosi
The Journal of Geometric Analysis 30 (1), 1011-1027, 2020
342020
Weighted inequalities for the two-dimensional one-sided Hardy-Littlewood maximal function
L Forzani, F Martín-Reyes, S Ombrosi
Transactions of the American Mathematical Society 363 (4), 1699-1719, 2011
342011
Calderón weights as Muckenhoupt weights
J Duoandikoetxea, FJ Martín-Reyes, S Ombrosi
Indiana University Mathematics Journal, 891-910, 2013
302013
Weighted mixed weak-type inequalities for multilinear operators
K Li, SJ Ombrosi, B Picardi
arXiv preprint arXiv:1705.09206, 2017
292017
End-point estimates, extrapolation for multilinear Muckenhoupt classes, and applications
K Li, J Martell, H Martikainen, S Ombrosi, E Vuorinen
Transactions of the American Mathematical Society 374 (1), 97-135, 2021
282021
Mixed weak type estimates: examples and counterexamples related to a problem of E. Sawyer
C Perez, S Ombrosi
arXiv preprint arXiv:1607.05964, 2016
252016
On the sharp upper bound related to the weak Muckenhoupt–Wheeden conjecture
AK Lerner, F Nazarov, S Ombrosi
Analysis & PDE 13 (6), 1939-1954, 2020
242020
Quantitative weighted mixed weak-type inequalities for classical operators
S Ombrosi, C Perez, J Recchi
Indiana University Mathematics Journal, 615-640, 2016
222016
Operator-free sparse domination
AK Lerner, E Lorist, S Ombrosi
Forum of Mathematics, Sigma 10, e15, 2022
132022
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20